Some ergodic theorems for commuting L1 contractions
McGrath, S.
Studia Mathematica, Tome 69 (1981), p. 153-160 / Harvested from The Polish Digital Mathematics Library
Publié le : 1981-01-01
EUDML-ID : urn:eudml:doc:218373
@article{bwmeta1.element.bwnjournal-article-smv70i1p12bwm,
     author = {S. McGrath},
     title = {Some ergodic theorems for commuting $L\_{1}$ contractions},
     journal = {Studia Mathematica},
     volume = {69},
     year = {1981},
     pages = {153-160},
     zbl = {0509.47008},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv70i1p12bwm}
}
McGrath, S. Some ergodic theorems for commuting $L_{1}$ contractions. Studia Mathematica, Tome 69 (1981) pp. 153-160. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv70i1p12bwm/